Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

A modified continuation method for the numerical solution of nonlinear two-point boundary value problems by shooting techniques

Title data

Deuflhard, Peter ; Pesch, Hans Josef ; Rentrop, Peter:
A modified continuation method for the numerical solution of nonlinear two-point boundary value problems by shooting techniques.
In: Numerische Mathematik. Vol. 26 (1976) Issue 3 . - pp. 327-343.
ISSN 0029-599X
DOI: https://doi.org/10.1007/BF01395950

Official URL: Volltext

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Lehrstuhl Wissenschaftliches Rechnen
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Former Professors > Chair Mathematics in Engineering Sciences - Univ.-Prof. Dr. Hans-Josef Pesch
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Former Professors
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 28 Nov 2014 08:54
Last Modified: 28 Nov 2014 08:54
URI: https://eref.uni-bayreuth.de/id/eprint/4184